# SDR SWIA201335520

- Difficulty date: November 1, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 36,204 hours, 50,594 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Support
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE GEAR WELL FIREWALL BULKHEAD EXHAUST CRADLE FRAME CRACKED, ZONE 433.  C-CHECK REPLACED LT NACELLE GEAR WELL FIREWALL SUPPORT PN 120-32357-001 IAW SRM.
